It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 68 for accutane bald. (0.003 seconds)


... Ok, the first bad thing for me while on accutane was it made my face EXTREMELY worse the entire 6 months I took it. I dropped out of college and never wanted to leave the house. ... (11 replies)
... if your hair is falling out at one month of the course that is bad news and if you continue you are risking big time to be bald sooner that what you are supposed to be. ... (10 replies)
... This is terrible and is really scary. I have been on accutane for 1 month and first my scalp got very itchy, but now it has subsided. I have noticed my ends of my hair breaking off and I'm losing hair! ... (10 replies)

... lie to you. I think the side effects were worse for me than most people though. The first week I had a headache, for an entire week, which I know is due to the accutane because I NEVER get headaches, and when I do, they only last a few hours. Also, I had very minor stomach pains the first week. ... (0 replies)
... My hair loss continued until about a month ago at which point I saw a doctor. It's only now beginning to grow back and looks like absolute crud. I have a few bald patches, it grows uneven and the texture's changed. ... (4 replies)
... I read many stories about experiences using accutane and decided to keep record of my own experience to help others who are thinking of using this medication or are currently on it. ... (5 replies)
... These tests determine whether the accutane is taxing you bodily functions. ... (10 replies)
... People do say how B5 works like Accutane to lessen the oil. But B5 is a vitamin and Accutane is a very strong toxic drug. Im not sure why Accutane makes some people lose hair..Im not sure if its because extreme amounts of Vitamin A..or because it stops the oil? ... (8 replies)
... everyone is diffrent but for example if mr x was supposed to start thinning at 23 he was on accutane at that point no his hair will not come back. ... (12 replies)
... I feel the same way, I'd much rather be bald and have clear skin than hairy and pimply. ... (12 replies)
... But in my exp. all the womens hair came back to full thickness after stopping and the men who lost it in their 20's had bald fathers.So while its a possiblitly i dont think it will make you bald. ... (12 replies)
... About 3 years ago, I took my first trial of Accutane and was pretty pleased with the results. ... (2 replies)
... accutane does not cause depression, if you got depressed while on accutane bahamagirl, as you said it might have been because you broke out worse. i am sorry that happened to you. ... (6 replies)
... Her skin pre-accutane was pretty bad actually. Yes, she did get cysts. She is much better now. Her skin is really very soft. Like a babyís bottom. I just thought she would never get another zit. Or at least be zit free for a year and that hasnít happened. She took 40 mgs the first month and 80 mgs thereafter for 6 months so I think the dosage was right on. I have a... (12 replies)
... welcome, i am a 24 yo female in accutane month 3! auqaphor is great for your chapped lips. ... (41 replies)
... I'm trying to think back and remember if my hair thinned while I was on accutane but all I can really remember is that it got very dry and I wouldn't have to wash it for 3, 4, sometimes even 5 days! I was pretty excited about that! ... (12 replies)
... Hi BostonGirl - I think her hair thinned some while she was on it too and now she's just noticing the cumulative effects. I sure hope hers goes back to normal as your did. She'll probably mention the problem to her derm on the next visit. How's your skin doing? (12 replies)
... My hair seemed to start falling out easily when I was on accutane. 9 months post-accutane, it's back to normal. (12 replies)
... I'm glad you are feeling better about your hair now. I know you've suffered a lot of anxiety about it. My daughter is having some hair loss issues 5 months post- accutane. We're trying some mild supplementation and Nioxin. (12 replies)
... hey fellas well, i've been scared of goin bald. i still have all my hair and doesn't seem to have thinned, but just in case it starts, i was wondering if any of you knew of any non prescription medication to keep your hair. that would be great and much appreciated. I also was wondering what you use for scarring and redness. i want to begin treating this early, so that by the... (216 replies)


Associated Tags: accutane, acne

Pages: 1 2 3

All times are GMT -7. The time now is 09:14 PM.





© 2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!